# SDR DLM90071423

- Difficulty date: October 1, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 34,197 hours, 17,947 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 485-579
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED OUT OF LIMITS FS 485-579 RBL 24.  REPAIRED SEAT TRACK IAW MD-90 SRM 53-40-01 FIG 6 VOL I ON N/R 2700-0208 AT HMV-2 IN OKC.
